MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE STENT INSERTION KIT V

AOMORI OLYMPUS CO., LTD. SINGLE USE STENT INSERTION KIT V
Model Number MAJ-1820
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the material gave way on the single use stent insertion kit, even though the plastic stent had already passed the distal end of the duodenoscope.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) and was completed using another device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
SINGLE USE STENT INSERTION KIT V
Common Device Name
SINGLE USE STENT INSERTION KIT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25068031
Report Number9614641-2026-00467
Device Sequence Number10415197
Product Code QGE
UDI-Device Identifier04953170347405
UDI-Public04953170347405
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1820
Device Lot Number59K29
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK PLASTIC DRAINAGE TUBE.; PENTAX DUODENOSCOPE (ED34-I10T20).
Patient SexUnknown